# SDR ASAA2015053011905

- Difficulty date: May 30, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 24,536 hours, 7,568 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: No Test
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, NR 2 ENGINE LOOP "A" TESTS BAD. "B" TESTS NORMAL.  ACFT GROUNDED. COULD NOT DUPLICATE PROBLEM. NR 2 ENGINE FIRE DET TEST, OPS NORMAL W/ SELECTOR SWITCH IN A, B, AND BOTH POSITION, SEVERAL SUCCESSFUL TESTS IN EACH POSITION.  NO HISTORY LAST 90 DAYS.  ETOPS SIGNIF SYS, GROUND VERIFICATION SUCCESSFUL.
